# SDR DHL2001366506

- Difficulty date: July 23, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support
- Condition: Cracked
- Location: Nr 2 T/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CHECK - NR 2 ENGINE THRUST REVERSER BLOCKER DOOR SEAL SUPPORT AT 7 O'CLOCK POSITION IS CRACKED. REMOVED DAMAGED AREA NR 2 ENGINE T/R BLOCKER DOOR SEAL SUPPORT I/A/W A-300 SRM 51-30-30. INSTALLED REPAIR DOUBLER I/A/W A-300 SRM 54-00-00 FIGURE 706.
